# SDR DXTA2009080403750

- Difficulty date: August 3, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605708
- Aircraft time: 2,083 hours, 1,617 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, F
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE ELEVATOR FLIGHT CONTROL WOULD NOT TRAVEL BEYOND THE NEUTRAL POSITION WHEN ATTEMPTING TO ROTATE DUE TO A BLOCKAGE WHICH FELT LIKE A METAL TO METAL OBSTRUCTION.  FOUND BOLT MISSING FOR AFT STOP.  STOP ROTATED INTO PATH OF BELLCRANK.  LOCATED MISSING BOLT AND NUT.  REMOVED MOUNT BOLTS IN FWD AND AFT STOPS AND INSTALLED NEW WITH NEW LOCK NUTS.  TRAVEL CHECKS GOOD AND CHECKS OF BOTH CONTROL COLUMNS FOR FREEDOM OF MOVEMENT GOOD AT THIS TIME.  REF MM 27-31-00, 27-31-03 AND 27-71-00 CONTROL LOCK.  OPS CK GOOD.
